B R Shankar

Designation: 

Professor & Head

Date of Joining at NITK: 

Monday, October 23, 2000

Professional Experience: 

Total 27 Years . 18 Years in NITK

Contact Details

E-mail: 

brs [at] nitk.ac.in
shankarbr [at] gmail.com

Telephone: 

91-824-2473255

Mobile: 

+91-9482843872
Academic Background
  • Ph.D, Indian Institute of Science, Bangalore ( June, 1992)
  • M.Sc(Mathematics), University of Mysore( 1986)
  • B.Sc, University of Mysore (1984)
Areas of Interest
  • Cryptography
  • Finite Fields
  • Functional Analysis
  • Number Theory
  • Operator Algebras
Supervision of Ph.D

Completed -05
Ongoing-04

Significant Publications
 LIST OF PUBLICATIONS
 
  1. Vadiraja Bhatta G R and Shankar B R : Permutation Polynomials Modulo n, n ≠ 2^wand Latin Squares, International Journal of Mathematical Combinatorics, vol 2, 2009, pp 58-65.
  2. Vadiraja Bhatta G R and Shankar B R : Combinatorial Properties of Permutation Polynomials over some Finite Rings Z_n, International Journal of Secure Digital Information Age, vol 1, no. 1, June 2009, pp 1-6.
  3. Karuna Kamath K and Shankar B R: Elliptic Curves and Fibonacci  Sequences, International Journal of Mathematics and Computation, vol 4, S09, 2009, pp 20-25.
  4. Karuna Kamath K and Shankar B R: One Time Pad via Lychrel number and Elliptic Curve, International Journal of Computational and Applied Mathematics, vol 5, no. 2, 2010, pp 157-161.
  5. Karuna Kamath K and Shankar B R: Elliptic Curves and Multiplicative Congruential Generators, International Journal of Computer Technology and Electronics Engineering, vol 2, no. 4, 2012, pp 84-89.
  6. Sushma Palimar and B R Shankar: Dynamical Systems, Inverse Limit Theory and p-adic Integers, Adv. Stud. Contemp. Math.(Kyungshang), vol 20, 2010, pp 433-436.
  7. Sushma Palimar and B R Shankar: Mersenne Primes in Real Quadratic Fields, J. Integer Seq., vol 15, Article 12.5.6.
  8. Chetana U V and B R Shankar: A note on positively expansive maps on noncompact spaces, Asian Journal of Mathematics and Computer Research, vol 11, no. 1, 2016, pp 57-60.
  9. K J Manasa and B R Shankar: Pell Surfaces and Elliptic Curves, J. Ramanujan Math. Soc. Vol 31, no. 1, 2016, pp63-77.
  10. Vadiraja Bhatta G R and Shankar B R: Variations of Orthogonality of Latin Squares, International Journal of Mathematical Combinatorics, vol 3, 2015, pp 55-61.
  11.   U V Chetana and B R Shankar: Chaotic Dynamical Systems on Symbolic Spaces, Journal of Dynamical Systems and Geometric Theories, vol 15, No. 2, 2017, pp 131-146. (Taylor and Francis)
 

Funded Projects (Completed): 

2
 

Contact us

B R Shankar, Professor and Head
Department of MACS, NITK, Surathkal
P. O. Srinivasnagar, Mangalore - 575 025
Karnataka, India.

  • Hot line: +91-0824-2474048

Connect with us

We're on Social Networks. Follow us & get in touch.